# SDR CALA2016072700453

- Difficulty date: July 27, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 97,657 hours, 15,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T51431
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1518 LBL 1, FLOOR SUPPORT FOUND CORRODED BS 1518 LBL 1.  FLOOR SUPPORT REPAIRED IAW SRM 53-00-51 REPAIR 2 FIG 201
